# SDR UIEA2019050904156

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,566 hours, 19,349 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX TL SW  INOP.( PERFORMED OPERATIONAL CHECK OF WX RADAR MODE CONTROL PANEL IAW AMM 34-43-00 AND ALL CHECK GOOD AT THIS TIME.  )
